RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 116(158), Number 4(12), Pages 575–584 (Mi msb2486)  

This article is cited in 3 scientific papers (total in 4 papers)

Equations of principal type. Sufficient conditions for local solvability

Yu. V. Egorov


Abstract: A proof of a general theorem on sufficient conditions for local solvability is given. This theorem generalizes known results of Hörmander, Nirenberg, Treves, Beals, Fefferman, and the author. The method of proof gives a simple geometric interpretation of the complicated analytical conditions, and can be used in studying a broad range of problems.
Bibliography: 15 titles.

Full text: PDF file (968 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 44:4, 517–525

Bibliographic databases:

UDC: 517.43
MSC: 35S05, 35A05, 35A30
Received: 23.03.1981

Citation: Yu. V. Egorov, “Equations of principal type. Sufficient conditions for local solvability”, Mat. Sb. (N.S.), 116(158):4(12) (1981), 575–584; Math. USSR-Sb., 44:4 (1983), 517–525

Citation in format AMSBIB
\Bibitem{Ego81}
\by Yu.~V.~Egorov
\paper Equations of principal type. Sufficient conditions for local solvability
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 116(158)
\issue 4(12)
\pages 575--584
\mathnet{http://mi.mathnet.ru/msb2486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=665858}
\zmath{https://zbmath.org/?q=an:0509.35003|0487.35003}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 44
\issue 4
\pages 517--525
\crossref{https://doi.org/10.1070/SM1983v044n04ABEH000984}


Linking options:
  • http://mi.mathnet.ru/eng/msb2486
  • http://mi.mathnet.ru/eng/msb/v158/i4/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, “Propagation of singularities for solutions of an equation of principal type”, Math. USSR-Sb., 46:4 (1983), 527–538  mathnet  crossref  mathscinet  zmath
    2. Egorov I., “The Uniqueness of the Cauchy-Problem Solution”, 264, no. 4, 1982, 812–814  mathscinet  zmath  isi
    3. Lu L., “The Local Solvability of a Class of Pseudo Differential-Equations of Principal Type”, Acta Math. Sci., 6:1 (1986), 25–36  crossref  mathscinet  zmath  isi
    4. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:168
    Full text:63
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020